# SDR SWAA2014082631278

- Difficulty date: August 18, 2014
- Submitted: August 27, 2014
- Operation: Air carrier
- Aircraft: N784SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29810
- Aircraft time: 50,285 hours, 29,311 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window Frame
- Part number: 5893543149
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK RT NR 1 WINDOW FRAME CRACKED ON INTERNAL SIDE OF UPPER OTBD CORNER.  REPAIRED FRAME IAW ACO.
